# SDR AALA201609079006

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 52,847 hours, 19,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH FLOOR LIGHTING AT ROW 1 LEFT HAS DETACHED BROKEN PLASTIC LENS COVER.  SECURED LENS COVER FOR EMERGENCY PATH FLOOR LIGHTING AT ROW 1 LT.
